# SDR DALA2016030401649

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER RUB STRIP AT RT MLG STRUT DOOR.  MLG DOOR WAS REPLACED IAW AMM 32-12-01.
